# SDR REXA201100526

- Difficulty date: July 27, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 19,375 hours, 16,837 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD FAILED NDT WITH CRACK INDICATION ON RIGHT WEB RBL 18 GREATER THAN 50 PERCENT FSH.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 REV E AND REO 601R-53-41-609 REV B DEVIATION "E".
